# SDR 04FDEA03448

- Difficulty date: December 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-322
- Aircraft serial: 251
- Aircraft time: 37,599 hours, 26,696 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF IND DUE TO F/O PFD & ND BLANKING AT ABOUT 95 KTS.  DISPLAYS RETURNED BY THE TIME THE A/C STARTED SLOWING.  BACK TO RAMP TO ALLOW BRAKES TEMPS TO COOL NO OTHER PROBLEM DEVELOPED WITH PFD/ND APPEARED NORMAL.  SECOND TAKEOFF NORMAL.  MALFUNCTION NOT VERIFIED ON GRD.  F/O'S PFD & ND CK GOOD PER A310 AMM 34-71-00-5.
